Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 3, Pages 9–16 (Mi ivm8440)  

This article is cited in 1 scientific paper (total in 1 paper)

Types of maximally noninteger vertices of the relaxation polyhedron of the four-index axial assignment problem

M. K. Kravtsova, V. M. Kravtsovb

a Department of Economics and Mathematical Modeling, The Research Economic Institute, Ministry of Economics, Republic of Belarus, Minsk, Republic of Belarus
b AITOC "Nova Tur", Minsk, Republic of Belarus

Abstract: We describe various types of maximally noninteger vertices.We identify types of polyhedron vertices by the number of fractional components contained in three-sections of four-index matrices representing the polyhedron vertices.

Keywords: relaxation polyhedron of four-index axial assignment problem, maximally noninteger vertex, three-section of four-index matrix, vertex type.

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:3, 6–13

Bibliographic databases:

UDC: 519.7
Received: 16.03.2011

Citation: M. K. Kravtsov, V. M. Kravtsov, “Types of maximally noninteger vertices of the relaxation polyhedron of the four-index axial assignment problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 3, 9–16; Russian Math. (Iz. VUZ), 56:3 (2012), 6–13

Citation in format AMSBIB
\Bibitem{KraKra12}
\by M.~K.~Kravtsov, V.~M.~Kravtsov
\paper Types of maximally noninteger vertices of the relaxation polyhedron of the four-index axial assignment problem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 3
\pages 9--16
\mathnet{http://mi.mathnet.ru/ivm8440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076513}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 3
\pages 6--13
\crossref{https://doi.org/10.3103/S1066369X12030024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862668697}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8440
  • http://mi.mathnet.ru/eng/ivm/y2012/i3/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Medvedev, O. A. Medvedeva, “Adaptivnyi algoritm resheniya aksialnoi trekhindeksnoi zadachi o naznacheniyakh”, Avtomat. i telemekh., 2019, no. 4, 156–172  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:148
    Full text:37
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022